Service by

Home Journal Issues Guide for Authors Editorial Board About Aims & Scope Editorial Contact


Case Report Open Access


Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation

Nithu M Kumar1, Priyanka Sreelatha1, Shine Sadasivan2, Ankur Jain2, Anila K N1.

Abstract
Sorafenib is an oral multikinase inhibitor used as a palliative intent for advanced hepatocellular carcinoma (HCC). Dermatologic toxicity is the main adverse effect limiting its use in many patients. However, Grade III dermatologic toxicity is rarely seen with low-dose sorafenib administration. Here, we discuss the case of a 72-year-old male patient who was treated with sorafenib 400 mg for HCC. After 18 days of administration, the patient complained of intense pain with blisters and ulcerations. The drug was discontinued, and topical corticosteroids and analgesics were given for the management. Review of the patientís medication did not reveal the presence of any other possible drugs capable of producing dermatological toxicity.

Key words: Hepatocellular carcinoma; Sorafenib; Barcelona Clinic Liver Cancer Staging; Transarterial Chemoembolization


 
ARTICLE TOOLS
Abstract
PDF Fulltext
Print this article Print this Article
How to cite this articleHow to cite this article
Export to
Export to
Related Records
 Articles by Nithu M Kumar1
Articles by Priyanka Sreelatha1
Articles by Shine Sadasivan2
Articles by Ankur Jain2
Articles by Anila K N1
on Google
on Google Scholar
Article Statistics
 Viewed: 221
Downloaded: 62
Cited: 0


How to Cite this Article
Pubmed Style

Kumar NM, Sreelatha P, Sadasivan S, Jain A, N AK. Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation. Natl J Physiol Pharm Pharmacol. 2018; 8(1): 144-145. doi:10.5455/njppp.2018.8.0725025072017


Web Style

Kumar NM, Sreelatha P, Sadasivan S, Jain A, N AK. Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation. http://www.njppp.com/?mno=272281 [Access: January 23, 2018]. doi:10.5455/njppp.2018.8.0725025072017


AMA (American Medical Association) Style

Kumar NM, Sreelatha P, Sadasivan S, Jain A, N AK. Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation. Natl J Physiol Pharm Pharmacol. 2018; 8(1): 144-145. doi:10.5455/njppp.2018.8.0725025072017



Vancouver/ICMJE Style

Kumar NM, Sreelatha P, Sadasivan S, Jain A, N AK. Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation. Natl J Physiol Pharm Pharmacol. (2018), [cited January 23, 2018]; 8(1): 144-145. doi:10.5455/njppp.2018.8.0725025072017



Harvard Style

Kumar, N. M., Sreelatha, P., Sadasivan, S., Jain, A. & N, A. K. (2018) Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation. Natl J Physiol Pharm Pharmacol, 8 (1), 144-145. doi:10.5455/njppp.2018.8.0725025072017



Turabian Style

Kumar, Nithu M, Priyanka Sreelatha, Shine Sadasivan, Ankur Jain, and Anila K N. 2018. Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation. National Journal of Physiology, Pharmacy and Pharmacology, 8 (1), 144-145. doi:10.5455/njppp.2018.8.0725025072017



Chicago Style

Kumar, Nithu M, Priyanka Sreelatha, Shine Sadasivan, Ankur Jain, and Anila K N. "Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation." National Journal of Physiology, Pharmacy and Pharmacology 8 (2018), 144-145. doi:10.5455/njppp.2018.8.0725025072017



MLA (The Modern Language Association) Style

Kumar, Nithu M, Priyanka Sreelatha, Shine Sadasivan, Ankur Jain, and Anila K N. "Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation." National Journal of Physiology, Pharmacy and Pharmacology 8.1 (2018), 144-145. Print. doi:10.5455/njppp.2018.8.0725025072017



APA (American Psychological Association) Style

Kumar, N. M., Sreelatha, P., Sadasivan, S., Jain, A. & N, A. K. (2018) Sorafenib-induced dermatologic Grade III toxicity: An important clinical manifestation. National Journal of Physiology, Pharmacy and Pharmacology, 8 (1), 144-145. doi:10.5455/njppp.2018.8.0725025072017



AUTHOR LOGIN

REVIEWER LOGIN

Indexed In

 

National Journal of Physiology, Pharmacy and Pharmacology is Indexed in -

EMBASE

Index Copernicus  (ICV 2016: 109)

Index Medicus for SEAR

CAB abstract/Global Health

CINAHL

Hinari

Google Scholar

ScopeMed

Ulrich’s International Periodical Directory

Indian Science Abstracts

Open J- Gate

Geneva Foundation for Medical Education and Research

NewJour

PSOAR

InformIndia

EBSCO Publishing Electronic Database

Genamics JournalSeek

ProQuest

Index Scholar

SafetyLit

Chemical Abstracts Service (CAS)

Gale's Health Reference Center

Gale Info Trac

Gale Academic Onefile

Ind Medica

Scirus

Scientific Publication Index

Scientific Resources Database

Recent Science Index

Scholarly Journals Index

Directory of Academic Resources

Elite Scientific Journals Archives

Current Index to Scholarly Journals

Digital Journals Database

Academic Papers Database

Contemporary Research Index

Ayush Web Portal

CiteFactor

 

 

 

 

 

 

Journal Membership

World Association of Medical Editors (WAME), Dallas, Texas, USA

 

Journal Listed in

ICMJE- International Committee of Medical Journal Editors

HIFA 2015 – Healthcare Information for All by 2015, Charlbury, Oxfordshire, UK 

 

 


The articles in this Journal are open access articles licensed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-sa/3.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.